# SDR 06FDEA0094

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LEFT CORE COWL INTERIOR FRAME (5TH FROM FORWARD) FOUND   EXISTING REPAIR STRIP AND FRAME WORN.  REMOVED AND REPLACED AS PER SRM 51-35-01 VOL.II.
